Hold control (command on a Mac) and press the + key as many times as necessary to increase the font size.
Hold control (command on a Mac) and press the - key to reduce the font size. - hide

Greater Than Graves' 2012 Coast-to-Coast Ride!



             Thanks to our 2012 event sponsors!

             

 

In-Kind Donations provided by Merchants Automotive Group and  

 

Would you like to become part of the team and raise funds and awareness for a great cause?  Please visit Crowdrise and leave a comment on the GDATF's main page or sign on to join the fundraising team.


Top Fundraisers as of 3:00 p.m. on August 3, 2012:

1. $5055 - Graves' Disease and Thyroid Foundation

2. $4027 - 2012 Team (Elias, Dave, and Keating)

3. $471 - Dr. Shivani Gupta, University of Michigan Kellogg Eye Center

4. $350 - Kimberly Dorris

Interested in forming a team on Crowdrise to promote the "Greater Than Graves'" project?  Call or e-mail with your team name (877-643-3123, x101 or info@gdatf.org), and we'll get you started!  For more information on the ride, please visit the Greater Than Graves' web site.

Recent News

Recent Forum Posts

  • can't decide- IV steroids or oral

    May 24, 2016, 1:37 p.m.

    I have had IV steroids (eight weekly infusions) as well as oral steroids with radiotherapy. I have tiny...

  • can't decide- IV steroids or oral

    May 24, 2016, 9:48 a.m.

    Hello and welcome - Hopefully, those who have had steroid therapy for TED will respond; in the meantime, this...

  • can't decide- IV steroids or oral

    May 23, 2016, 10:28 a.m.

    Hello- I saw two doctors and both had different suggestions.It appears that the eyes will need steroid meds....

  • Natural Alternatives

    May 21, 2016, 1:40 p.m.

    Hello - I am running out the door to lead a support group meeting, but please check out the “Treatment...

  • Natural Alternatives

    May 21, 2016, 9:17 a.m.

    Hello everyone! Well I was in remission for a while and now my graves symptoms are back. I started a new job...

  • On ATD two years-plus?

    May 20, 2016, 3:24 p.m.

    SO NICE to hear from the old timers on this forum! Love it. I would love more hormone, to have more energy,...

  • On ATD two years-plus?

    May 20, 2016, 1:38 p.m.

    Thanks, James - and continued good levels and feeling fine, to you!

  • On ATD two years-plus?

    May 20, 2016, 1:09 p.m.

    Flora, Congrats on getting back to “you”. Continued good health!

  • On ATD two years-plus?

    May 20, 2016, 11:01 a.m.

    Hi ATD friends, As an update, I visited my doctor today to discuss recent lab results, and it appears that I...

  • Terrified of Graves

    May 19, 2016, 6:54 p.m.

    Hello - The ATA did move some stuff around, but that link used to direct to the new location. I will check...

  • Treatment after Agranulocytosis

    May 19, 2016, 6:51 p.m.

    Hello - A couple of notes… In Graves' disease, the immune system isn't weakened - it's misdirected....

  • Terrified of Graves

    May 19, 2016, 4:25 p.m.

    Kimberly Hello - Yes, RAI = Radioactive Iodine. Definitely do your research and understand all the risks...

  • Treatment after Agranulocytosis

    May 19, 2016, 4:22 p.m.

    I know relapse is a likely outcome, so I will be asking for the antibodies test when I go for my next round...

  • Treatment after Agranulocytosis

    May 19, 2016, 11:53 a.m.

    Hello - Have you talked to your doctor about antibody testing (TSI or TRAb) before stopping the meds? If...

  • Terrified of Graves

    May 19, 2016, 11:50 a.m.

    Hello - Yes, RAI = Radioactive Iodine. Definitely do your research and understand all the risks before...

Questions? Problems? Please contact us at info@ngdf.org or 877-643-3123.

GDATF on Facebook

Support the GDATF and become a member today!

© 2016 Graves' Disease & Thyroid Foundation